On Hille-Tamarkin operators and Schatten classes

F. Cobos Departmento de Matemáticas, Universidad Autónoma de Madrid T. Kühn Fachbereich Mathematik, Universität Leipzig

TBD mathscidoc:1701.332769

Arkiv for Matematik, 30, (1), 217-220, 1991.4
We determine the smallest Schatten class containing all integral operators with kernels in$L$_{p}(L_{p', q})^{symm}, where 2 <$p$∞ and 1≦$q$≦∞. In particular, we give a negative answer to a problem posed by Arazy, Fisher, Janson and Peetre in [1].
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ]
@inproceedings{f.1991on,
  title={On Hille-Tamarkin operators and Schatten classes},
  author={F. Cobos, and T. Kühn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537735247578},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={217-220},
  year={1991},
}
F. Cobos, and T. Kühn. On Hille-Tamarkin operators and Schatten classes. 1991. Vol. 30. In Arkiv for Matematik. pp.217-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537735247578.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved